Alain Miranville
Alain Miranville
Professeur de Mathématiques Appliquées, Université de Poitiers
Email verificata su univ-poitiers.fr - Home page
Titolo
Citata da
Citata da
Anno
Attractors for dissipative partial differential equations in bounded and unbounded domains
A Miranville, S Zelik
Handbook of differential equations: evolutionary equations 4, 103-200, 2008
3442008
Mathematical modeling in continuum mechanics
R Temam, A Miranville
Cambridge University Press, 2005
3192005
Exponential attractors for a nonlinear reaction-diffusion system in R3
M Efendiev, A Miranville, S Zelik
Comptes Rendus de l'Academie des Sciences-Series I-Mathematics 330 (8), 713-718, 2000
2692000
Uniform exponential attractors for a singularly perturbed damped wave equation
P Fabrie, C Galusinski, A Miranville, S Zelik
Discrete & Continuous Dynamical Systems 10 (1&2), 211, 2004
1792004
The Cahn-Hilliard equation with logarithmic potentials
L Cherfils, A Miranville, S Zelik
Milan Journal of Mathematics 79 (2), 561-596, 2011
1692011
Robust exponential attractors for Cahn‐Hilliard type equations with singular potentials
A Miranville, S Zelik
Mathematical methods in the applied sciences 27 (5), 545-582, 2004
1602004
Exponential attractors and finite-dimensional reduction for non-autonomous dynamical systems
M Efendiev, S Zelik, A Miranville
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 135 (4 …, 2005
1392005
Exponential attractors for the Cahn–Hilliard equation with dynamic boundary conditions
A Miranville, S Zelik
Mathematical methods in the applied sciences 28 (6), 709-735, 2005
1352005
On the Cahn-Hilliard equation with irregular potentials and dynamic boundary conditions
G Gilardi, A Miranville, G Schimperna
Communications on Pure & Applied Analysis 8 (3), 881, 2009
1272009
Exponential attractors for a singularly perturbed Cahn‐Hilliard system
M Efendiev, A Miranville, S Zelik
Mathematische Nachrichten 272 (1), 11-31, 2004
1052004
The Cahn-Hilliard equation with singular potentials and dynamic boundary conditions
A Miranville, S Zelik
arXiv preprint arXiv:0904.4023, 2009
832009
On the hyperbolic relaxation of the one-dimensional Cahn–Hilliard equation
S Gatti, M Grasselli, A Miranville, V Pata
Journal of mathematical analysis and applications 312 (1), 230-247, 2005
732005
On the Caginalp system with dynamic boundary conditions and singular potentials
L Cherfils, A Miranville
Applications of Mathematics 54 (2), 89-115, 2009
712009
A Cahn–Hilliard model in a domain with non-permeable walls
GR Goldstein, A Miranville, G Schimperna
Physica D: Nonlinear Phenomena 240 (8), 754-766, 2011
672011
Long time behavior of the Cahn-Hilliard equation with irregular potentials and dynamic boundary conditions
G Gilardi, A Miranville, G Schimperna
Chinese Annals of Mathematics, Series B 31 (5), 679-712, 2010
632010
Some generalizations of the Cahn–Hilliard equation
A Miranville
Asymptotic Analysis 22 (3, 4), 235-259, 2000
632000
A generalization of the Caginalp phase-field system based on the Cattaneo law
A Miranville, R Quintanilla
Nonlinear Analysis: Theory, Methods & Applications 71 (5-6), 2278-2290, 2009
622009
The Cahn–Hilliard equation and some of its variants
A Miranville
AIMS Mathematics 2 (3), 479-544, 2017
612017
Well‐posedness and long time behavior of a parabolic‐hyperbolic phase‐field system with singular potentials
M Grasselli, A Miranville, V Pata, S Zelik
Mathematische Nachrichten 280 (13‐14), 1475-1509, 2007
582007
Some generalizations of the Caginalp phase-field system
A Miranville, R Quintanilla
Applicable Analysis 88 (6), 877-894, 2009
552009
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20